# SDR HALA2023021000021

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 43,490 hours, 6,864 cycles
- System (JASC): 2424 · AC Regulator
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS-ELEC APU GEN FAULT.  REMOVED AND REPLACED APU GENERATOR IAW A330 AMM 24-23-51. OPS CHECK GOOD. NO FAULT NOTED. NO LEAKS NOTED. OK FOR SERVICE. GENERATOR, APU, OFF 33-2423-9-0001 04183 ON 33-2423-9-0001 05187
